Stability of Functional Equations in RN-Spaces Under Spacial t-Norm
Part of the Springer Optimization and Its Applications book series (SOIA, volume 86)
In this chapter, we consider the stability of some functional equations in random normed spaces under the spacial t-norm, that is, T M via direct method.
- 48.S. Czerwik, The stability of the quadratic functional equation, in Stability of Mappings of Hyers–Ulam Type, ed. by Th.M. Rassias, J. Tabor (Hadronic Press, Palm Harbor, 1994), pp. 81–91 Google Scholar
© Springer Science+Business Media New York 2013